# SDR HEEA065196

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Indicator
- Part number: 124044
- Condition: Failed
- Location: Fuel Pressure
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PRESSURE INDICATOR CANNOT CALIBRATE, UNIT IS NON-LINEAR THROUGH SCALE, BENCH CHECK BAD, FADED RANGE MARKINGS.
